# SDR ASOA201100240

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,571 hours, 27,977 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER OTBD ANGLE ON ENGINE BEAM CRACKED ON AFT END.  REMOVED ANGLE AND REPLACED WITH NEW ANGLE IAW SRM 51-42-21.
